# SDR DALA2024062506477

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409603) CRACK ON LH NO.1 WINDSHIELD RETAINER (LH UPPER CORNER) AT FWD FUSELAGE. CRACK ON LH NO.1 WINDSHIELD RETAINER (LH UPPER CORNER) AT FWD FUSELAGE WAS REPAIRED PER PRI 618217-14 REV 0 AND REV 1 AND ER/A 618217-14AD REV. ORIGINAL.
